# SDR IPXA09556090

- Difficulty date: May 6, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 23,013 hours, 14,946 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Part number: 148N6660
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT APU DOOR LWR INBD SKIN EDGE IS TORN 19 INCHES FROM AFT EDGE.  REMOVED DAMAGE, NDT INSPECTED, INSTALLED REPAIR IAW SRM 52-40-01 2R5.
